Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

General weakness and vertigo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   hi i have been feeling dizzy lately and i have felt this way about a month or so ago and it was really bad.. i would feel nauseous and as if i were going to pass out or fall over anytime i changed positions walking or turned my head. it lasted about a month and then went away so i never went to the doctor. now a month later, i'm feeling it again and when i feel dizzy it comes and goes but when it comes it lasts for quite a while and also my eyes hurt if i move them. what could this be???
Doctor :  
sure we will help you
Doctor :  
your age?
User :  
Doctor :  
do you have bp or sugar
Doctor :  
do you have vision problems
User :   no

Doctor :  
or headache?
User :  
headache yes
Doctor :  
Doctor :  
how frequent it is?
Doctor :  
where do you get ?most painful
User :  
about everyday or every other day
User :  
in my head right above my eyes and in my eyes
Doctor :  
k it can be due to some mass in brain structure
User :  
and i just feel very weak
Doctor :  
its better to get an scan done

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor